# SDR 9712739936

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 2540 · Lavatories
- Part: Call Switch
- Condition: Wire Failed
- Location: Lt Aft Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR SOUNDED DURING TAXI-OUT.  AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND LAVATORY CALL BUTTON JAMMED AND WIRING BURNED BEHIND SWITCH.  REPLACED SWITCH AMD MODULE, OPERATIONAL CHECK NORMAL.
